Show simple item record

dc.contributor.authorAlves, C. O. ( )
dc.contributor.authorde Morais Filho, D. C. ( )
dc.contributor.authorSouto, M. A. S. ( )
dc.date.accessioned2018-08-24T18:42:55Z
dc.date.available2018-08-24T18:42:55Z
dc.date.issued1996-08-30
dc.identifier.citationAlves, C. O., de Morais Filho, D. C., & Souto, M. A. S. (1996). Radially symmetric solutions for a class of critical exponent elliptic problems in RN. Electronic Journal of Differential Equations, 1996(07), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7608
dc.description.abstract

We give a method for obtaining radially symmetric solutions for the critical exponent problem

{ −∆u + α(x)u = λuq + u2*−1 in ℝN
u > 0 and ∫ℝN |∇u|2 < ∞

where, outside a ball centered at the origin, the non-negative function a is bounded from below by a positive constant ao > 0. We remark that, differently from the literature, we do not require any conditions on α at infinity.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1996, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectRadial solutionsen_US
dc.subjectCritical Sobolev exponentsen_US
dc.subjectPalais-Smale conditionen_US
dc.subjectMountain Pass Theoremen_US
dc.titleRadially Symmetric Solutions for a Class of Critical Exponent Elliptic Problems in RNen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record